Journal Report

KazNU Bulletin. Mathematics, Mechanics, Computer Science Series

Download PDF
Journal Information
Journal Title
KazNU Bulletin. Mathematics, Mechanics, Computer Science Series
Publisher
al-Farabi Kazakh State National University
ISSN
1563-0277
E-ISSN
2617-4871
Database
SCOPUS
Domain
Physical Sciences
Classification History
Year A+ A B C
2026 ✓
2025 ✓
2024 ✓
2023
2021/2022
2020
2019
2018
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
OPTIMAL NEUMANN BOUNDARY CONTROL OF THE HEAT EQUATION WITH H<sup>1</sup> CONTROLS: EXISTENCE, OPTIMALITY CONDITIONS AND STRONG CONVEXITY
Yeşim Akbulut, Taha Koç
2026-10-28 Vol. 132 Issue 4 Pages 35-53
ALGORITHMIC LEARNING OF SUBSPACES IN COMPUTABLE VECTORSPACES
Zhuldyz Talasbayeva
2026-10-10 Vol. 132 Issue 4 Pages 24-34
ON WEIGHTED BILINEAR INEQUALITY WITH A KERNEL
Ainur Temirkhanova, Nazerke Zhangabergenova, Ryskul Oinarov
2026-9-24 Vol. 132 Issue 4 Pages 3-23
HIERARCHICAL BAYESIAN MODELING OF LATENT RANKING PROCESSES
Kuanysh Shapen, Aigerim Rakhymova, Anvarjon Akhmedov
2026-9-16 Vol. 131 Issue 3 Pages 165-178
EXACT ORDERS OF FUNCTION RECOVERY FROM INACCURATE DATA IN THE UNIFORM METRIC AND THE LIMITING ERROR OF INACCURATE INFORMATION
Galiya Taugynbayeva, Nazerke Bakytova
2026-9-14 Vol. 131 Issue 3 Pages 144-164
DIFFERENTIAL MOTION EQUATIONS OF THE VARIABLE-MASS THREE-BODY PROBLEM WITH REACTIVE FORCES IN A BARYCENTRIC COORDINATE SYSTEM
Mukhtar Minglibayev, Aiken Kosherbayeva, Alexander Prokopenya
2026-9-5 Vol. 131 Issue 3 Pages 132-143
STOCHASTIC MODELING OF DELAY PROPAGATION IN TRANSPORTATION SYSTEMS FOR CAPACITY OPTIMIZATION
Valeriy Polyanov, Victor Atuchin
2026-9-2 Vol. 131 Issue 3 Pages 112-131
REGULARIZED TRACE OF A SECOND-ORDER DIFFERENTIAL OPERATOR ON A TREE WITH DIRICHLET CONDITIONS
Zukhra Satpayeva, Baltabek Kanguzhin, Zhalgas Kaiyrbek
2026-8-21 Vol. 131 Issue 3 Pages 101-111
MULTIPOINT BOUNDARY VALUE PROBLEMS FOR IMPULSIVE HYPERBOLIC EQUATIONS WITH PIECEWISE CONSTANT ARGUMENTS
Altynai Molybaikyzy, Tursun Yuldashev
2026-8-16 Vol. 131 Issue 3 Pages 86-100
MATHEMATICAL MODELING OF THE SPREAD OF EPIDEMICS ACROSS THE TERRITORY
Simon Serovajsky
2026-8-7 Vol. 131 Issue 3 Pages 78-85
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 29, 2026 06:46